.st0{fill:#FFFFFF;}

Vaccine Side Effects – Was COVID Vaccine the Cause of Doctor’s Death? 

By  Dr. Mike Hansen

Vaccine Side Effects – Dr. Gregory Michael, a Miami-based Obstetrician / Gynecologist, died 2 weeks after getting the first Pfizer COVID vaccine. Many people claim that the vaccine caused his death.

An autopsy report has since come out, and I spoke to the doctor who did his autopsy. The official autopsy report lists the cause of death as Complications of Immune Thrombocytopenia Following Receipt of SARS-CoV-2 Vaccine.

In this video, I will break down the medical chain of events that lead to his death.

This is the original video I did on this case before the autopsy:
https://www.youtube.com/watch?v=UijQ-6jhVuc

Autopsies are rarely done these days for multiple reasons. But you can think of an autopsy as an incredible tool to help doctors learn medicine, as the learning NEVER stops. Every autopsy is an opportunity to explain the cause of death and serve the greater good by better understanding medical conditions.

One very important point that I want to make. Is that the human body and medicine are very complicated. Most people don’t realize that a cause of death usually isn’t as straightforward as it seems.
For example, if someone dies of a blood clot in their lung, it’s easy enough to say, well, we found a massive blood clot in the lung, so that’s the cause of death. And in that case, it’s relatively straightforward.

Vaccine Side Effects

https://youtu.be/ewCoYGBhbUk

But why did they develop a blood clot?
There are a million reasons someone can have a blood clot.

Did they have it because they had COVID?
Did they have it because they had cancer?
Or did they have cancer and covid?
If so, was the primary cause of death the blood clot?
Or was it the covid?
Or was it cancer?

When pronouncing death in the intensive care unit, I have to list the primary causes of death and secondary causes of death and do my best to list the chain of events that caused the death, which can become pretty tricky when you don’t have all the answers….especially when people have multiple medical issues.

So let’s look at the case of Dr. Michael Gregory. 56 years old. According to the family, on December 19, 2020, he received the first dose of the Pfizer vaccine. The autopsy report says his symptoms appeared four hours after receiving the vaccine. He goes to the ER on December 22, 2020, because of petechiae on his lower extremities, along with bruising. Petechiae are reddish/purplish spots that appear under the skin, as well as in mucosa, meaning in the nose, mouth, and eyes.

They develop due to blood being leaked from capillaries, the smallest blood vessels in your body. Petechiae usually means you have a platelet problem, and I’ll come back to that. Other than petechiae and bruising, no other symptoms. Otherwise a healthy guy. No medications, no drug use, no known allergies. In the ER, they do bloodwork. Typically levels of platelets in the blood range from 150,000 to 400,000. People with low platelet counts usually don’t have internal bleeding unless their counts are less than 10,000. His were reportedly 0.

Doctor Mike Hansen, MD
Internal Medicine | Pulmonary Disease | Critical Care Medicine

Please Subscribe to Doctor Mike Hansen YouTube Channel:
Click Here

{"email":"Email address invalid","url":"Website address invalid","required":"Required field missing"}

related posts:

I invite you to join our Rapidly Growing Community of over 850,000 Members.

>